# SDR CALA9700741

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10
- Aircraft serial: 46901
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 7.5 INCH CRACK IN NLG WHEEL WELL LT WALL WEB AT STA 580, 15 INCHES FROM AFT BULKHEAD AND 7 INCHES FROM LOWER HORIZONTAL PRESSURE PANEL.  A 4.75 INCH CRACK WAS FOUND IN NLG WHEEL WELL RT WALL WEB AT STA 580, 15 INCHES FROM AFT BULKHEAD AND 3.5 INCHES FROM LOWER HORIZONTAL PRESSURE PANEL.  BOTH AREAS WERE REPAIRED IAW SRM 53-30-00, FIGURE 6.
